advertisement
Question
Posted by: cassandra | 2010-05-23

spotting on the pill

Hi

I''m curently on the pill (Dianne), and have been experiencing spotting halfway through my cycle (ie halfway between periods). This has happened for a few months of being on the pill. Is this normal? I became sexually active about 2 months ago

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you have had a recent gynae check-up and that there are no problems with the uterus or cervix. If so, this is called breakthrough bleeding and may respond to change of Pill but I would suggest that you give it a bit longer.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-05-25

I presume that you have had a recent gynae check-up and that there are no problems with the uterus or cervix. If so, this is called breakthrough bleeding and may respond to change of Pill but I would suggest that you give it a bit longer.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement